# SDR DALA2024112111102

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED OUTBOARD LOWER BORE OF FLAP HINGE FITTING #3 AT RH WING. RH OUTBOARD WING FLAP HINGE FITTING WAS REMOVED PER B717-200 AMM 57-55-25 000-803 STEP A TO STEP E (2). RH OUTBOARD WING FLAP HINGE FITTING WAS REPLACED & INSTALLED PER B717-200 AMM 57-55-25 400-803 STEP A TO F 1 (I). (LP #0669690)
